# SDR RRXA000152

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Dougler
- Condition: Corroded
- Location: Bs 108 & 188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, BETWEEN STA 188 AND STA 108, RIGHT BL 69, WL 10 RIGHT, FINGER DOUBLER.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
